Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Difficulting Swallowing
Jul 1, 2004

My docs are encouraging me to start treatmeant soon. CD4: 350, VL: 32,000.

Generally I feel fine. For about a week however, my throat has become increasingly sore, well not the throat so much, but just when swallowing. I thought it was just a cold and it'd pass....but now I can barely swallow, the act of swallowing itself is what so painful....everything else seems fine. What should I be concerned about?

Response from Dr. Pierone

You should get in to see your doctor to be checked out. This could just be a virus or it could be something more serious.



Previous
Starting Meds Because of Thrombocytopenia
Next
medication sugestion please

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement